Author Topic: Is this gyno? I am currently on Finasteride. Help ASAP  (Read 3135 times)

Offline newbie2015

  • Member
  • *
  • Posts: 2
I feel like my nipples are too large, they are not pointy but they are puffy and shrink when Im cold etc..
I have been on finax (Finasteride : I am taking them for male pattern baldness) for almost a year, so I dont even remember what my chest looked like before I started finax.
So is this gyno or chest fat? If gyno, how bad is it? Shold I stop finax asap and visit the doctor?








Linkback: https://www.gynecomastia.org/forum/index.php?topic=30421.0
« Last Edit: April 06, 2015, 04:26:03 AM by newbie2015 »

hammer

  • Guest
Sorry, but I'm not seeing any pictures, but it could be that I'm using an iPad.

Offline Dominic1982

  • Posting Member
  • *
  • Posts: 10
I'm not familiar with Finax, but you do appear to have a mild onset. Research the side effects. If gyno is one, then see if there is another medication you can take instead.

Offline Alchemist

  • Gold Member
  • ****
  • Posts: 492
Hi Newbie,

Finax  is another name for:
Finasteride (MK-906, Proscar, and Propecia by Merck, among other generic names) is a drug for the treatment of benign prostatic hyperplasia (BPH) and male pattern baldness (MPB). It is a type II 5α-reductase inhibitor; 5α-reductase, an enzyme, converts testosterone to dihydrotestosterone (DHT).  From Wikipedia.

Are you taking it for enlarged prostate?  There are other possible drugs there that might be suitable.  Talk with your doctor. 

You don't look like you have much of anything but if things are changing check it out with your doc sooner rather than later.   Good luck. 

hammer

  • Guest
I do now see the pictures, and agree with what Alchemist has to say!

Offline newbie2015

  • Member
  • *
  • Posts: 2

Are you taking it for enlarged prostate?  There are other possible drugs there that might be suitable.  Talk with your doctor. 


Yes I am taking Finasteride for male pattern baldness.


 

SMFPacks CMS 1.0.3 © 2021